Record number :
1558262
Title of article :
On fundamental skew distributions
Author/Authors :
Arellano-Valle، نويسنده , , Reinaldo B. and Genton، نويسنده , , Marc G.، نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2005
Pages :
24
From page :
93
To page :
116
Abstract :
A new class of multivariate skew-normal distributions, fundamental skew-normal distributions and their canonical version, is developed. It contains the product of independent univariate skew-normal distributions as a special case. Stochastic representations and other main properties of the associated distribution theory of linear and quadratic forms are considered. A unified procedure for extending this class to other families of skew distributions such as the fundamental skew-symmetric, fundamental skew-elliptical, and fundamental skew-spherical class of distributions is also discussed.
Keywords :
Marginal and conditional distributions , spherical and elliptical distributions , normal , moment generating function , Quadratic forms , Stochastic representation
Journal title :
Journal of Multivariate Analysis
Serial Year :
2005
Link To Document :
بازگشت